# SDR 07FDEA04814

- Difficulty date: November 16, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, STRINGER 52R CORRODED BETWEEN FR 54.2 AND FR 54.3 (STA X 3037 - 3090).  FOUND CORROSOIN TO BE OUT OF LIMITS IAW A310-200 SRM 51-10-00 CUT OUT DAMAGED SECTION, FABBED ALL REPAIR PARTS IAW A310 SRM 53-10-14 FIG 201A. ALODINED AND PRIMED IAW A310 SRM 51-21-10. PAINTED PARTS IAW A310 SRM 51-21-23. INSTALLED REPAIR AND REPLACED STRINGER SECTION IAW A310 SRM 53-10-14 FIG 201A
